Dependence of the frequency of torsional oscillations of quartz rods of temperature
Doklady Akademii Nauk, Tome 248 (1979) no. 3, pp. 618-621
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_3_a26,
author = {M. E. Bogush and P. G. Pozdnyakov},
title = {Dependence of the frequency of torsional oscillations of quartz rods of temperature},
journal = {Doklady Akademii Nauk},
pages = {618--621},
year = {1979},
volume = {248},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_3_a26/}
}
TY - JOUR AU - M. E. Bogush AU - P. G. Pozdnyakov TI - Dependence of the frequency of torsional oscillations of quartz rods of temperature JO - Doklady Akademii Nauk PY - 1979 SP - 618 EP - 621 VL - 248 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1979_248_3_a26/ LA - ru ID - DAN_1979_248_3_a26 ER -
M. E. Bogush; P. G. Pozdnyakov. Dependence of the frequency of torsional oscillations of quartz rods of temperature. Doklady Akademii Nauk, Tome 248 (1979) no. 3, pp. 618-621. http://geodesic.mathdoc.fr/item/DAN_1979_248_3_a26/